# SDR SABA970039

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GSP - FLT 5211 - PILOT REPORTED ON FLIGHT FROM GSP TO CLT, SMOKE IN COCKPIT.  SUSPECTED FROM ENGINE BLEED AIR SYSTEM.  AIRCRAFT DIVERTED BACK TO GSP.  AIRCREW DID NOT DECLARE AN EMERGENCY, LANDED AT GSP WITH NO PROBLEMS.  MAINTENANCE CREW DISPATCHED FROM CLT TO GREENVILLE AIRPORT.  MAINTENANCE CREW FOUND INTERNAL PROBLEMS WITH LEFT ENGINE.  LEFT ENGINE CHANGE NOW IN PROGRESS.  (M)
